MAUDE Adverse Event Report: PFM MEDICAL CPP SA XCELA; PORT

PFM MEDICAL CPP SA XCELA; PORT
Catalog Number H965451030
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/08/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer conducted a documentary review: product met specifications per documentary review.Without returned product for technical investigation, it is not possible to confirm the reported defect.The related risks are identified in our risk management file and procedure clearly described in the ifu.Therefore, complaint is classified as no definitive conclusion, unverifiable (no return product).
 
Event or Problem Description
On or about (b)(6) 2013, patient underwent placement of an angiodynamics xcela power injectable port catheter product, model number h965451030, lot number 121584000.The device was implanted by dr.(b)(6), m.D.(b)(6) hospital in (b)(6).The device was implanted for the purpose of ongoing venous access.On or about (b)(6) 2013, patient presented to (b)(6) hospital in (b)(6), with complaints of a redness, tenderness, and pain over the left chest, shoulder, and neck area.Patient's medical team determined that he had developed an infection.On or about (b)(6) 2013, patient's infected port was removed by dr.(b)(6), m.D., (b)(6) hospital.At no point did patient's healthcare team indicate to him that the xcela failed or was defective.Patient's healthcare providers did not state that the xcela was the cause of the infection.

Brand Name
XCELA
Common Device Name
PORT
Manufacturer (Section D)
PFM MEDICAL CPP SA
SZ 
Manufacturer (Section G)
PFM MEDICAL CPP SA
MDR Report Key22671548
Report Number3008737795-2025-00016
Device Sequence Number19789613
Product Code LJT
UDI-Device IdentifierH965451030
UDI-PublicH965451030
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberH965451030
Device Lot Number121584000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown